# SDR DALA2025102907908

- Difficulty date: October 28, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 76,174 hours, 36,265 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 567055-14 REV E ISSUED TO ACCOMPLISH REPEAT INSPECTIONS AT HOLES #3-#6 ON FR16 LHS DOUBLE JOGGLE AREA. FOLLOW ON INSPECTIONS ARE REQUIRED. ACCOMPLISH ER/A 567055-14 REV E SECTION IX REPEAT INSPECTIONS AT HOLES #3-#6 ON FR16 LHS EVERY 6,800FC FOLLOWING THE ACCOMPLISHMENT OF SECTION VIII (03MAY25, 35,482FC). ASSOCIATED ER/A 00-567055 ADDED FOR AC 3262. (LP: 1276538)
